MAUDE Adverse Event Report: 2565 REPLOGLE CATH 10 FR; CATHETERS, SUCTION, TRACHEOBRONCHIAL

2565 REPLOGLE CATH 10 FR; CATHETERS, SUCTION, TRACHEOBRONCHIAL
Model Number 8888256503
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that catheter was received without any markings on it.There was no patient injury.
 
Additional Manufacturer Narrative
Section d4 has been updated to display the correct lot number of 1930933964 rather than 1930933064.
 
Additional Manufacturer Narrative
A device history record file was reviewed, and no discrepancy was found according to the reported condition.One decontaminated sample with lot number 1930933964 was received for evaluation.After performing a visual inspection based on the product specifications; missing depth marks can be observed.The reported condition is confirmed.The analysis was performed by a multi-functional team and it revealed that the condition of missing depth marks is due to a workmanship issue.When the device is missing marks, it is a condition generated when an operator fails to complete an impression or following the predetermined process steps to assure a complete impression.The rate of occurrence for the reported issue was evaluated against the acceptable quality limit (aql) guidelines and the results are that no action plan is required because the complaint represents a deficiency rate of 0.015%, which is below the approved aql of 0.65%.We will continue monitoring the process for any adverse trends that require immediate attention.

Brand Name
2565 REPLOGLE CATH 10 FR
Common Device Name
CATHETERS, SUCTION, TRACHEOBRONCHIAL
MDR Report Key10626818
Report Number9612030-2020-02638
Device Sequence Number2604181
Product Code BSY
UDI-Device Identifier10884527006427
UDI-Public10884527006427
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8888256503
Device Catalogue Number8888256503
Device Lot Number1930933964
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/29/2020
Supplement Date Received by Manufacturer09/29/2020
09/29/2020
Initial Report FDA Received Date10/05/2020
Supplement Report FDA Received Date10/07/2020
11/24/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device N
Patient Sequence Number1